# SDR UIEA2019022203307

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,979 hours, 11,978 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Jettison Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL JETTISON FAULT LIGHT IS ON AT ALL TIMES - EICAS SHOWS MESSAGE "RH XFR JETTISON VLV"( UPON INITIAL INSPECTION FOUND CONNECTOR D12182 OB V160 THE RIGHT JETTISON TRANSFER VALVE ACTUATOR LOOSE. TIGHTENED LOOSE CONNECTOR AND OPS CHECK GOOD IAW B767 WDM 28-31-11 AND B767 AMM 28-31-00 )
